MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HILLROM MOBILE COLUMN TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION HILLROM MOBILE COLUMN TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1717023
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Baxter received a report stating that after the patient transfer to the carbon floatline tabletop, trusystem 7500 main lift of the surgical table dropped down.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The surgical table is intended for the following use: patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.Task-related patient transfer within the operating theatre.For applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.The device involved in the event was inspected by a baxter field service technician.It could be confirmed that the main lift of the device could no longer be moved, and the column was in the lowest position.To correct the issue, the main lift spindle was exchanged, and the device was working as intended after this repair.The returned main lift spindle was further investigated, and wear was identified which led to a defect that could result in the allegation ¿surgical table dropped down¿.The cause was traced to a hardware defect and wear of the spindle assembly.The root cause of this wear is not established yet and will be further investigated by the supplier of this part.
 
Event or Problem Description
Baxter received a report stating that after the patient trasfer to the carbon floatline tabletop, trusystem 7500 main lift of the surgical table dropped down.No harm or significant impact to the surgical procedure was reported.

Brand Name
HILLROM MOBILE COLUMN TRUSYSTEM 7500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23168637
Report Number3007143268-2025-00071
Device Sequence Number9639544
Product Code GDC
UDI-Device Identifier00887761993150
UDI-Public(01)00887761993150(11)240814
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1717023
Device Catalogue Number1717023
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown